Legendre and Chebyshev collocation schemes are proposed for the numerical approximation of first order linear hyperbolic equations, by a domain decomposition procedure. Spectral convergence estimates are provided both for Legendre and Chebyshev Gauss-Lobatto nodes. © 1989 Oxford University Press.

Convergence analysis for pseudospectral multidomain approximations of linear advection equations / Funaro, D.. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - 10:1(1990), pp. 63-75. [10.1093/imanum/10.1.63]

Convergence analysis for pseudospectral multidomain approximations of linear advection equations

Funaro D.
1990-01-01

Abstract

Legendre and Chebyshev collocation schemes are proposed for the numerical approximation of first order linear hyperbolic equations, by a domain decomposition procedure. Spectral convergence estimates are provided both for Legendre and Chebyshev Gauss-Lobatto nodes. © 1989 Oxford University Press.
10
1
63
75
Convergence analysis for pseudospectral multidomain approximations of linear advection equations / Funaro, D.. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - 10:1(1990), pp. 63-75. [10.1093/imanum/10.1.63]
Funaro, D.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/1208117
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact